MathSciNet Relay Station
MathSciNet bibliographic data
MR1139437 15A72 (05E10)
Abhyankar, Shreeram S.; Ghorpade, Sudhir R. Young tableaux and linear independence of standard monomials in multiminors of a multimatrix. Discrete Math. 96 (1991), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement